# SDR SWAA000033

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- System (JASC): 2212 · Altitude Controller
- Part: Sensor
- Part number: H504B
- Condition: Inoperative
- Location: Elevator Shift
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT ENGAGED, ACFT WOULD NOT HOLD ALTITUDE (RAPID NOSE DOWN TRIM).  REMOVED AND REPLACED ELEVATOR NEUTRAL SHIFT SENSOR PER MM.
